导出
  • 排序
  • 显示
1. A new model equation for nonlinear Rossby waves and some of its solutions SCOPUS 期刊论文

作者:Liu Q.;Zhang R.;Yang L.;Song J.

作者机构:[Liu, Q] School of Mathematical Sciences, Inner Mongolia University, Hohhot, 010021, China, School of Aeronautics Science and Engineering, Beihang Uni 更多

通讯作者地址:Zhang, R.; School of Mathematical Sciences, Inner Mongolia UniversityChina; 电子邮件: rgzhang@imu.edu.cn

来源:Physics Letters, Section A: General, Atomic and Solid State Physics,2019,Vol.383,Issue.6

摘要:In this paper, we investigate the (2+1) dimensional nonlinear Rossby waves under non-traditional approximation. Using the asymptotic methods of multip 更多

更新时间:Mar 28, 2019
TOP